Can you take Klonopin and kava kava not together but on the same day? Klonopin for sleep and kava kava for anxiety probably cause by Klonopin.
Ols76; When you talk to the doctor ask him or her about the Kava Kava and see what they have to say the source I found just says not recommended see if your doctor knows any better please don't ask where you buy it too many of those people don't have a clue and well say anything to not loose a sale. Chuck1957 ps and it's you health at stake. Chuck1957
Clonazepam is used to prevent and control seizures. This medication is known as an anticonvulsant or antiepileptic drug, and is in the drug class benzodiazepines. It is also used to treat panic attacks, anxiety, and other psychiatric disorders. It is also used off label to treat insomnia. Clonazepam works by calming your brain and nerves.
So if this medication is not controlling your symptoms, please speak with your doctor about an alternative 'add on' medication. I have read some very scary information about Kava, so much so that it has been banned in many countries. Liver damage and even death have been reported...
I will include the drug interactions checker result as per your question:
Applies to: Klonopin (clonazepam), kava
Talk to your doctor before using clonazePAM together with kava. Combining these medications can increase the side effects of clonazePAM including drowsiness, confusion, incoordination, difficulty concentrating, and breathing problems. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Please reconsider your choice of medication combination...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 2 answers
Getting off I was prescribed klonopin to help me sleep at night and for my panic attacks/anxiety at?
Posted 31 Mar 2012 • 3 answers
Posted 11 Mar 2013 • 2 answers
Posted 21 Feb 2015 • 2 answers
Posted 5 Feb 2016 • 2 answers